Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 73619, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/73619

Standing wave solutions of Schrödinger systems with discontinuous nonlinearity in anisotropic media

Department of Mathematics, “Fraţii Buzeşti” College, Boulevard Ştirbei-Vodă no. 5, Craiova 200352, Romania

Received 5 July 2005; Revised 14 April 2006; Accepted 5 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teodora-Liliana Dinu, “Standing wave solutions of Schrödinger systems with discontinuous nonlinearity in anisotropic media,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 73619, 13 pages, 2006. https://doi.org/10.1155/IJMMS/2006/73619.